# SDR USAA980668

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Bs 3845-4850
- Part time: 15,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION TOP SURFACE ENTIRE LENGTH 10 INCH T-CAP FS 3845-4850 AT BL 600R.  REPLACED TOP CAP STRIP WITH LOCALLY FABRICATED PART OF 2024T3 PER SRM 53-12-10, 51-22-01, 51-40-02.  (M)
